MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH CLUSTER CUP POROUS COATED 56MM

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH CLUSTER CUP POROUS COATED 56MM
Model Number 02-012-49-2009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical devices: (cn: 132-36-28, sn: (b)(4)) acumatch gxl 15 deg liner 36mm sz h.(cn: 142-36-10, sn: (b)(4)) cocr fem head 36mm +10 offset 12/14.(cn: 120-65-50, sn: (b)(4)) alteon screw 6.5mm x 50mm.
 
Event or Problem Description
Approximately 16 months this (b)(6) y/o male patient fell, and the cup was knocked loose.During a revision, the entire right acetabular side, and the femoral head, were explanted, however only the femoral head was replaced with an exactech head.All other explanted components were replaced with competitor¿s products.Devices not returning as the hospital threw away.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the revision reported based upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.This cause of the reported event is not known at this time as no reason for the revision was reported.(d11) concomitant device: (cn: 132-36-28, sn: (b)(6) acumatch gxl 15 deg liner 36mm sz h.(cn: 142-36-10, sn: (b)(6) cocr fem head 36mm +10 offset 12/14.(cn: 120-65-50, sn: (b)(6) alteon screw 6.5mm x 50mm.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH CLUSTER CUP POROUS COATED 56MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10837206
Report Number1038671-2020-00610
Device Sequence Number3349066
Product Code JDI
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2013
Device Model Number02-012-49-2009
Device Catalogue Number120-01-56
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR